# SDR FDEA201110144495

- Difficulty date: October 14, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 66,066 hours, 13,805 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055508
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP UPPER SEGMENT LOWER SKIN MISREPAIRED.  CARRIED OUT REPAIR AS PER EA 1-5750-154239 .
